| Model Number |
72401452 |
| Medical Device Problem Codes |
Deflation Problem (1149); Degraded (1153); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the ambicor penile prosthesis (app) had deflation issues and did not cycle.Examination revealed a bulge in the cylinder.Consequently, the device was explanted.No patient complications reported.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established.